# SDR ASAA0954206

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,949 hours, 2,572 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 59A0096
- Condition: Faulty
- Location: Apu
- Part time: 7,949 hours, 2,572 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MX LIGHT ON MX MSG 49 41244.  GROUNDED YES.  STARTER/GENERATOR HAS BAD DIODE.  ETOPS PARTS VERIFICATION: STARTER PN/28B545 7 START CONVERTER PN/452466 250.  SEAMC MIKE NOTIFIED. 08675.  INSTALLED NEW APU STARTER GENERATOR PN/28B545 7 PER MM 49-41-21 400 801.  OPS CHECK OF STARTER GENERATOR GOOD.  INSTALLED NEW START CONVERTER UNIT PN/1152466 250 PER MM 49-41-61-00 801.  OPS CHECK OF START CONVERTER UNIT GOOD.
